Studies on some perfectly matched layers for one-dimensional time-dependent systems

Yanping Lin, Kai Zhang, Jun Zou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)


We will analyze some perfectly matched layers (PMLs) for the one-dimensional time-dependent Maxwell system, acoustic equations and hyperbolic systems in unbounded domains. The exponential decays and convergence of the PML solutions are studied. Some finite difference schemes are proposed for the PML equations and their stability and convergence are established.
Original languageEnglish
Pages (from-to)1-35
Number of pages35
JournalAdvances in Computational Mathematics
Issue number1
Publication statusPublished - 1 Jan 2009
Externally publishedYes


  • Exponential decay
  • Finite differences
  • Perfectly matched layers
  • Time-dependent systems

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this